Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Red rashes around elbows, spread to arms, chest, legs. Taken prednisone. Treatment?

I had a red, bumpy rash that first started developing around my elbows and began to spread down my arms and onto my hands. I went to urgent care and they gave me a cycle of Prednisone and it helped to suppress the rash, but it never cleared up. Now that I am off of the Prednisone the rash has continued to spread and is now covering both arms, my chest , and is spreading on my legs. Someone please help me!
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. In your specific case, this needs to be visualised by a dermatologist, asessed & treated as stop gap measures are apparently not effective. If you should choose to, please use the premier 'ask-a-doctor' option on this portal & contact me with further details about your rash, investigations if any & clear photographs of the rash & will be happy to assist further. In the interim, do take an antihistamine eg. Fexofenadine180mg in a once/day dose to allay symptoms. Cheers & Good luck & wish you a speedy recovery.
Dr Praveen Rodrigues MD Deramtologist & Cosmetologist, Vikram Hospital, Bangalore, India
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor